# SDR YENA2020072100392

- Difficulty date: July 17, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N985JT
- Make and model: Airbus A321-231
- Aircraft serial: 7798
- Aircraft time: 11,672 hours, 2,260 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: M15840
- Condition: No Test
- Location: L4 Door
- Part time: 12,903 hours, 2,496 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, PERFORM SLIDE CONTROL DEPLOYMENT OF L4 DOOR (832) DUE TO PIN CANNOT BE INSTALLED; (REF AEROMAN N/R 2020-206843) REMOVED AND REPLACED L4 DOOR SLIDE (832) IAW AMM 25-62-44-400-007, PERFORMED OPERATIONAL CHECK IAW AMM 25-62-00-710-003-A.
